# SDR 2009FA0000224

- Difficulty date: March 12, 2009
- Submitted: March 12, 2009
- Operation: General aviation
- Engine: Lyc LTS101750B1
- Engine time: 8,735 hours, 15,018 cycles
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 411109002
- Part serial: 972025600047
- Condition: Failed
- Location: Gp Module
- Part time: 6,650 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE, SN: LE-45724AEF (REFERENCE WO NR 240967, SVS NR 45724E) WAS RETURNED TO THIS REPAIR STATION. WHILE ENGINE WAS OPERATIONAL THERE WAS A LOUD BANG JUST BEFORE THE ENGINE SHUT DOWN IN FLIGHT. THE AIRFRAME WAS A DUAL ENGINE DESIGN AND PILOT MANAGED TO PERFORM AN UNSCHEDULED LANDING (OEI) WITHOUT INJURIES OR DAMAGE TO THE ACFT. UPON DISASSEMBLY OF THE ENGINE AND SEPARATING THE POWER MODULES WE DISCOVERED THE GAS PRODUCER (GP) NOZZLE (PN 4-111-090-02, SN 972025600047 TSN 6650 HOURS) TO HAVE SEPARATED RADIALLY (ABOUT 270 DEGREES) ON THE CURL PORTION OF THE NOZZLE ASSEMBLY. WE ARE NOT CONCLUDING THIS AS THE CAUSE OF THE INCIDENT. WE ARE JUST REPORTING A PART CONDITION WE HAVE NOT WITNESSED BEFORE. UPON NOTIFYING THE ENGINE DESIGN HOLDER.  WE WERE ASKED TO STOP ALL WORK AND TO SEND THE POWER MODULES TO THEM. WE PACKAGED AND SHIPPED THE POWER MODULES FOR FURTHER DISASSEMBLY AND INVESTIGATION.
